# SDR COMA9710042

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249035
- Condition: Inoperative
- Location: Rt Engine
- Part time: 8,477 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER WENT TO 103.7 PERCENT RPM ON TAKEOFF.  REPLACED RIGHT PROPELLER PCU.
